QUT ePrints

Browse By Person: Dallaston, Michael

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Number of items: 7.

Journal Article

Dallaston, Michael C. & McCue, Scott W. (2014) Corner and finger formation in Hele-Shaw flow with kinetic undercooling regularisation. European Journal of Applied Mathematics, 25(6), pp. 707-727.

Dallaston, Michael C. & McCue, Scott W. (2013) Bubble extinction in Hele-Shaw flow with surface tension and kinetic undercooling regularisation. Nonlinearity, 26(6), pp. 1639-1665.
Number of full-text downloads 144
Number of citations in Scopus 4
Number of citations in Web of Science® 2

Dallaston, Michael C. & McCue, Scott W. (2012) New exact solutions for Hele-Shaw flow in doubly connected regions. Physics of Fluids, 24, 052101-1---14.
Number of full-text downloads 181
Number of citations in Scopus 5
Number of citations in Web of Science® 4

Dallaston, Michael C. & McCue, Scott W. (2012) An accurate numerical scheme for the contraction of a bubble in a Hele-Shaw cell. The ANZIAM Journal, 54, C309-C326.
Number of full-text downloads 24

Dallaston, Michael C. & McCue, Scott W. (2011) Numerical solution to the Saffman-Taylor finger problem with kinetic undercooling regularisation. ANZIAM Journal, 52, C124-C138.
Number of full-text downloads 188

Dallaston, Michael C. & McCue, Scott W. (2010) Accurate series solutions for gravity-driven Stokes waves. Physics of Fluids, 22(082104).
Number of full-text downloads 114
Number of citations in Scopus 4
Number of citations in Web of Science® 4

QUT Thesis

Dallaston, Michael C. (2013) Mathematical models of bubble evolution in a Hele-Shaw Cell. PhD by Publication, Queensland University of Technology.
Number of full-text downloads 304

This list was generated on Fri Dec 19 13:56:13 2014 AEST.